English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Simple and discrete squeezed states

MPS-Authors

Jannussis,  A.
Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Jannussis, A., Vlahos, E., & Bartzis, V. (1993). Simple and discrete squeezed states. Nuovo Cimento della Scieta Italiana di Fisica B: General Physics Relativity Astronomy and Mathematical Physics and Methods, 108(1), 57-60. doi:10.1007/BF02874339.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-92F9-2
Abstract
There is no abstract available